MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYN TRIAL NECK SZ 8-13; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL

SMITH & NEPHEW, INC. SYN TRIAL NECK SZ 8-13; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Model Number 71366408
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, the magnet of a syn trial neck sz 8-13 appears to be peeling away.As this was noticed in a no-surgical environment, there was not any patient involved.
 
Additional Manufacturer Narrative
H10: further review of this case indicates this is a duplicate report.The event in this report has been already reported under mdr no.1020279-2022-00912.All further communication for this event will be managed in that case, including a follow up report with the results of our investigation.We respectfully request to close the case as a duplicate and refer to the referenced case above.

Brand Name
SYN TRIAL NECK SZ 8-13
Common Device Name
PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13624855
Report Number1020279-2022-00907
Device Sequence Number5125371
Product Code JDG
UDI-Device Identifier03596010199898
UDI-Public03596010199898
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71366408
Device Catalogue Number71366408
Device Lot Number07AM07902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown